International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 24 |Article ID 917341 | https://doi.org/10.1155/S0161171200004361

Serap Öztop, "Multipliers of Banach valued weighted function spaces", International Journal of Mathematics and Mathematical Sciences, vol. 24, Article ID 917341, 7 pages, 2000. https://doi.org/10.1155/S0161171200004361

Multipliers of Banach valued weighted function spaces

Received24 Jun 1999
Revised28 Sep 1999

Abstract

We generalize Banach valued spaces to Banach valued weighted function spaces and study the multipliers space of these spaces. We also show the relationship between multipliers and tensor product of Banach valued weighted function spaces.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views95
Downloads553
Citations